It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


:) hi, i dont know if any of my advice can help. i have been clean now for about a month. for the past year i have been taking some sort of pain pill. i first started out taking percocet from having my wisdom teeth out and also because my back is pretty messed up. to make a long story short, i loved how they made me feel. i had done drugs for years but had never really been addicted to something so bad that i would do anything to get it. but i tell you what, these pain meds got a good hold on me. started with percocet, ended with me taking demerol, methadone(my favorite), vicodin, pretty much whatever i could get ahold of. i new that i was bad on them, taking way too many in one day. they were running my life and ruining it. i was lying to my husband, spending loads of money. i tried numerous times to get off them but when the withdrawel hits and pills are close by, its so easy to say screw this and just take another pill. i FINALLY made up my mind that i was going through withdrawels no matter what i had to do and i was going to get off these things and NEVER touch them again. i wont lie, the withdrawels are hard. i dont know your situation. i dont know how many you are taking a day. from my experience, the first day i just felt like i was getting the flu. (yawned alot, eyes ran, nose runs, chill bumbs, sweating) the 3rd and 4th i found were the hardest. (insomnia kicks in, the cravings are horrible, day 2-7 i had horrible leg aches, arms ached, but the yawning, runny eyes and nose stopped after first day. u might run a fever the first few days and also have a stomach ache. i am sure you have read some on the internet about withdrawels. if you can just make it to day 5 or 6 you will find you feel so much better. days 7-10 your symptoms should start to dissappear. i felt mine unfortunately until the 10th day. after that you will feel so much better. if you are going to try and get off of them and you are strong enough to try and taper off of them that would be alot easier. i know i could never do it. my first couple of days i took a strong sleeping pill at night to sleep (didnt help to much) and for my leg and arm aches i would sleep with a heating pad. i took about 3 or 4 showers a day because i felt so gross and the heat made me feel better. i also drank lots of water and apple juice. i took a multi-vitamin and also 2 naproxen 500mg (aleve) that thankfully helped somewhat with the aches and pains. i took those every 3-4 hours. if you have any benzos (xanax, valium) those would be awesome to have the first couple of days. i hope some of this helps you. i dont mean to scare you, just to give a heads up and be of any help i can. i just know its a hard thing to go through. if you need to talk feel free to post on here and i will see it. well good luck, suzannah





All times are GMT -7. The time now is 10:32 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!